| Model Number |
MTA4U0 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that the intraocular lens (iol) was exchanged after surgery due to an unspecified issue.Additional information has been requested.